Extreme Allergic Reaction to Laser- Terrible Swollen Itching Patches - Florida
- updated 1 year ago
I just finished my full bikini sessions at my...
- 1 Feb 2012
I just finished my full bikini sessions at my laser place, after 3 sessions I was ready for touch ups. Very happy with the results on bikini.She used Alexandrite laser on my normal skin tone. Im not super white, but my legs are still tanned from our Thanksgiving cruise vacation. With the great results on my bikini I was ready to start my lower leg.
Since I had no problem on my bikini area I was very excited to get the same results on my legs too. No pain or anything but the next day I woke up with extreme itchiness and swollen red patches on my skin. You can see it on my pictures. I called the laser lady and she said: don`t worry it will go away, and stated it can take a week or a month. She said yes, my legs were tanned so she needs to use the laser on a different setting next time...
The itchiness on the 3rd they was so unberable on both legs that I could not take it. I called my allergy doc and he saw me the same day. Gave me zyrtec and zantac. Told me its a histamine reaction to the laser. I have to say on the top of zyrtec I took nyquil so I could sleep, it was so horrible. Not only itching but painful swollen patches.
By day 6 it started to get better and day 8 was when the sweeling and itching was totally. I dot~t know if it was the zyrtec but luckily it was gone. Now, after 4 weeks I`m left with dark patches and circles on both lower leg. I have no idea if its there to stay or will go away. I live in Florida so its hard to stay out of the sun, but for now I just have to make sure to cover it. I have to say as far as hair grow the laser did work, I can surely tell. But I~m terrified to try again on my next session.
After 2.5 months my legs almost back to normal....
- 25 Feb 2012